# SDR SWIA2019060545957

- Difficulty date: June 5, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 37,199 hours, 32,791 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller Pin
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE FOR RIGHT MAIN LANDING GEAR ON FINAL APPROACH. EXECUTED A GO AROUND  AND THE GEAR POPPED DOWN. LANDED NORMALLY. (FLT#3818) CLOSED REMOVED AND REPLACED RH MLG UPLOCK ROLLER PIN IN IAW CMM. ADJUSTED RH MLG WHEEL BIN IAW AMM. PERFORMED MLG FUNCTIONAL TEST OF MLG EXTENSION AND RETRACTION IAW AMM, NO FURTHER DEFECTS NOTED AT THIS TIME.
